MAUDE Adverse Event Report: ROM TECHNOLOGIES, INC PORTABLECONNECT; ISOKINETIC TESTING AND EVALUATION SYSTEM

ROM TECHNOLOGIES, INC PORTABLECONNECT; ISOKINETIC TESTING AND EVALUATION SYSTEM
Model Number 10100
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power cord wrapped around the pedal and broke, exposing conductors.

Brand Name
PORTABLECONNECT
Common Device Name
ISOKINETIC TESTING AND EVALUATION SYSTEM
Manufacturer (Section D)
ROM TECHNOLOGIES, INC
101 silvermine rd.
brookfield 06804
Manufacturer (Section G)
ROM TECHNOLOGIES, INC
101 silvermine rd.
brookfield 06804
Manufacturer Contact
patrick freeman
101 silvermine rd.
brookfield, CT 06804
2037100980
MDR Report Key24168025
Report Number3015060244-2026-00001
Device Sequence Number18397056
Product Code IKK
UDI-Device Identifier00860002828718
UDI-Public(01)00860002828718(11)210501
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10100
Device Catalogue Number10100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale